Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Clear jelly like mucus while coughing, cough in chest, breathing through mouth

i cough up transparent jelly while i cough sometimes.... its more when i cough right after meal and when i woke up in morning its very mild or next to nill as day passes i also can also sense(not audible) some cough in chest with my hands and breathing in through mouth .......iam all fit otherwise not having any problem besides it ...its around 1 year now with this and it started with a severe cough consequence of having icecreams and without sweater on during winters...plz tell whats my problem ... i tried ayurvedic and alopethic but all in vain.!!
Asked On : Sat, 31 Mar 2012
Answers:  1 Views:  1454
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician, Pulmonology 's  Response

it looks like chronic rhino-sino-bronchitis.

You should take antibiotics and also local anti-inflammatory medications for the nose (Flixonase).

If it still persists than you have to consult a doctor to check for any kind of allergy.
Answered: Wed, 6 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor